X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (785) 785
Newspaper Article (388) 388
Book Review (34) 34
Magazine Article (22) 22
Book Chapter (16) 16
Government Document (13) 13
Book / eBook (12) 12
Conference Proceeding (3) 3
Dissertation (3) 3
Newsletter (3) 3
Transcript (3) 3
Paper (1) 1
Trade Publication Article (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (206) 206
stein-leventhal syndrome (197) 197
stein, gertrude (195) 195
index medicus (159) 159
female (142) 142
humans (135) 135
statistics & probability (129) 129
analysis (118) 118
polycystic ovary syndrome (117) 117
women (109) 109
adult (90) 90
genetic aspects (83) 83
polycystic ovary syndrome - genetics (74) 74
1900-1999 (69) 69
english literature (68) 68
insulin resistance (67) 67
research (67) 67
cauley-stein, willie (65) 65
american literature (62) 62
authors (61) 61
twentieth century (59) 59
obstetrics & gynecology (58) 58
studies (58) 58
insulin-resistance (53) 53
professional basketball (50) 50
reproductive biology (50) 50
statistics (49) 49
stein's method (49) 49
mathematics, applied (48) 48
poetry (48) 48
modernism (43) 43
health aspects (42) 42
obesity (41) 41
case-control studies (40) 40
stein manifold (40) 40
young adult (40) 40
obstetrics and gynecology (39) 39
ovarian cancer (39) 39
estimators (38) 38
genes (38) 38
insulin (37) 37
internal medicine (37) 37
literature (37) 37
mathematics, general (36) 36
pcos (36) 36
stein’s method (36) 36
genetic research (35) 35
criticism and interpretation (34) 34
endocrinology & metabolism (34) 34
literary criticism (34) 34
medicine & public health (34) 34
genotype (33) 33
body mass index (32) 32
mathematical analysis (32) 32
physiological aspects (32) 32
probability theory and stochastic processes (32) 32
polycystic ovary syndrome - blood (31) 31
durant, kevin (30) 30
endocrinology (30) 30
genetic predisposition to disease (30) 30
testosterone (30) 30
animals (29) 29
gynecology (29) 29
risk factors (29) 29
stein manifolds (29) 29
polycystic ovary syndrome - metabolism (27) 27
statistics, general (27) 27
writers (27) 27
gene frequency (26) 26
geometry (26) 26
glucose (26) 26
genetics & heredity (25) 25
human genetics (25) 25
mathematics - probability (25) 25
philosophy (25) 25
prevalence (25) 25
algebra (24) 24
approximation (24) 24
genetics (24) 24
medicine (24) 24
risk (24) 24
stein, ben (24) 24
care and treatment (23) 23
endocrine system diseases (23) 23
manifolds (23) 23
polymorphism, single nucleotide (23) 23
prose (23) 23
science (23) 23
stein (23) 23
thompson, klay (23) 23
gene expression (22) 22
infertility (22) 22
medical research (22) 22
polycystic ovary syndrome - pathology (22) 22
polycystic ovary syndrome - physiopathology (22) 22
regression (22) 22
statistics for business/economics/mathematical finance/insurance (22) 22
diabetes (21) 21
expression (21) 21
looney, kevon (21) 21
more...
Library Location Library Location
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (1272) 1272
German (11) 11
Japanese (6) 6
French (4) 4
Chinese (1) 1
Italian (1) 1
Latin (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


International Journal of Mathematics, ISSN 0129-167X, 11/2014, Volume 25, Issue 12, pp. 1450112 - 1-1450112-15
In this paper, we study the holomorphic extension of separately (⋅, W)-holomorphic functions from a product of a $\widetilde{L... 
holomorphic extension | Holomorphic functions | cross theorem | Stein spaces | topological linear invariants | MATHEMATICS | GERMS | SPACES | HOLOMORPHIC-FUNCTIONS | ANALYTIC-FUNCTIONS | Functions (mathematics) | Theorems | Singularities | Mathematical analysis
Journal Article
Mathematische Annalen, ISSN 0025-5831, 09/2009, Volume 345, Issue 4, pp. 835 - 841
Let X = G/K be a Riemannian symmetric space of non-compact type. We prove a theorem of holomorphic extension for eigenfunctions of the Laplace-Beltrami operator... 
MATHEMATICS | REPRESENTATIONS | SYMMETRIC-SPACES | STEIN EXTENSIONS | GEOMETRY
Journal Article
Journal of Functional Analysis, ISSN 0022-1236, 07/2012, Volume 263, Issue 2, pp. 364 - 382
This article is devoted to the construction of a family of universal extension operators for the Sobolev spaces Hk(d,Ω,Λl... 
Generalized regular decomposition | Sobolev spaces of differential forms | Integral averaging | Universal (Stein) extension | Parametrized reflection mapping | Lipschitz domains | EQUATIONS | LIPSCHITZ-DOMAINS | MATHEMATICS | REGULARITY | BESOV | NONSMOOTH | MANIFOLDS | TRIEBEL-LIZORKIN SPACES
Journal Article
GAFA Geometric And Functional Analysis, ISSN 1016-443X, 2/2005, Volume 15, Issue 1, pp. 190 - 245
Journal Article
Communications in Statistics - Theory and Methods, ISSN 0361-0926, 07/2007, Volume 36, Issue 9, pp. 1661 - 1671
.... An extension of the lemma due to Liu ( 1994 ) as well as to Stein himself establishes an analogous result for a vector of variables which has a multivariate normal distribution... 
Portfolio selection | Hidden truncation models | Multivariate skew-normal distribution | Utility functions | Siegel's formula | Secondary 62H05 | Primary 62E15 | Stein's lemma | hidden truncation models | portfolio selection | STATISTICS & PROBABILITY | utility functions | multivariate skew-normal distribution
Journal Article
Journal of Combinatorial Optimization, ISSN 1382-6905, 1/2013, Volume 25, Issue 1, pp. 1 - 18
.... An extension of the classical Stein-Lovász theorem for multiple coverings is given, followed by some applications for finding upper bounds of the sizes of (d,s out of r;z... 
Convex and Discrete Geometry | Operations Research/Decision Theory | Disjunct matrices | Mathematics | Theory of Computation | Stein-Lovász theorem | Mathematical Modeling and Industrial Mathematics | Combinatorics | Optimization | Selectors | MATHEMATICS, APPLIED | COMPUTER SCIENCE, INTERDISCIPLINARY APPLICATIONS | Stein-Lovasz theorem | ALGORITHMS
Journal Article
International Journal of Advanced Robotic Systems, ISSN 1729-8806, 2/2014, Volume 11, Issue 2, p. 9
In this paper, an extension of the interscale SURE-LET approach exploiting the interscale and intrascale dependencies of wavelet coefficients is proposed to improve denoising performance... 
Multivariate SURELET | Orthonormal wavelet | Interscale and intrascale dependence | Multivariate Stein's unbiased risk estimate | Image denoising | Multivariate SURE-LET | Image Denoising | Multivariate Stein's Unbiased Risk Estimate | ROBOTICS | BIVARIATE SHRINKAGE | WAVELET-DOMAIN | Interscale and Intrascale Dependence | Orthonormal Wavelet | SCALE | ESTIMATOR
Journal Article
manuscripta mathematica, ISSN 0025-2611, 05/2006, Volume 120, Issue 1, pp. 1 - 25
...manuscripta math. 120, 1–25 (2006) © Springer-Verlag 2006 Laura Geatti Complex extensions of semisimple symmetric spaces Received: 13 July 2005 / Published... 
Geometry | Topological Groups, Lie Groups | Mathematics, general | Algebraic Geometry | Calculus of Variations and Optimal Control | Mathematics | Number Theory | Optimization | MATHEMATICS | COMPLEXIFICATIONS | REPRESENTATIONS | HOLOMORPHIC EXTENSIONS | GRAUERT TUBES | INVARIANT DOMAINS | STEIN EXTENSIONS | GEOMETRY
Journal Article
Mathematical Research Letters, ISSN 1073-2780, 2007, Volume 14, Issue 2-3, pp. 343 - 357
Assume that A is a closed complex subvariety of a Stein manifold X and that f : X -> Y is a continuous map to a complex manifold Y such that the restriction f... 
Stein manifolds | Holomorphic mappings | Complex structures | HOMOTOPY TYPE | MATHEMATICS | complex structures | holomorphic mappings
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 06/2014, Volume 366, Issue 6, pp. 3227 - 3239
Let G/K be an irreducible Riemannian symmetric space of the non-compact type and denote by Ξ the associated crown domain. We show that for any proper action of... 
Riemann manifold | Algebra | Mathematical theorems | Quotients | Exhaustion | Lie groups | Subalgebras | Eigenvalues | Automorphisms | Symmetry | MATHEMATICS | REPRESENTATIONS | HOLOMORPHIC EXTENSIONS | SYMMETRIC-SPACES | STEIN EXTENSIONS | GEOMETRY
Journal Article
International Mathematics Research Notices, ISSN 1073-7928, 05/2005, Volume 2005, Issue 22, pp. 1307 - 1329
The heat kernel transform on G/K, a Riemannian symmetric space of noncompact type, maps an L2-function on G/K to a holomorphic function on the complex crown.... 
MATHEMATICS | STEIN EXTENSIONS
Journal Article
Journal of Geometric Analysis, ISSN 1050-6926, 10/2008, Volume 18, Issue 4, pp. 1127 - 1132
.... By solving a weighted [line over (term)][partial derivative] -equation with compact support on a desingularization of X, we derive Hartogs' Extension Theorem on X by the [line over (term)][partial derivative... 
Hartogs' extension theorem | Singular Stein spaces
Journal Article
Journal of mathematics (Hidawi), ISSN 2314-4629, 7/2019, Volume 2019, pp. 1 - 9
The orbits of a real form G of a complex semisimple Lie group GC and those of the complexification KC of its maximal compact subgroup K acting on Z=GC/Q, a... 
MATHEMATICS | DUALITY | SYMMETRIC-SPACES | DOMAINS | STEIN EXTENSIONS | CYCLES | Geometry | Algebra | Parameters | Lie groups | Orbits | Decomposition | Manifolds (mathematics) | Subgroups
Journal Article
Journal of Functional Analysis, ISSN 0022-1236, 2004, Volume 206, Issue 1, pp. 87 - 108
In the paper we prove an extension theorem for matrices with entries in H ∞( U) for U a Riemann surface of a special type... 
Holomorphic vector bundle | Cohomology | Grauert theorem | Stein manifold
Journal Article
Annales de l'Institut Fourier, ISSN 0373-0956, 2016, Volume 66, Issue 1, pp. 143 - 174
In this paper we investigate invariant domains in Xi(+), a distinguished G-invariant, Stein domain in the complexification of an irreducible Hermitian... 
Lie group complexification | Hermitian symmetric space | Envelope of holomorphy | Invariant Stein domain | invariant Stein domain | MATHEMATICS | envelope of holomorphy | REPRESENTATIONS | EXTENSIONS | DOMAINS | GEOMETRY
Journal Article
Bernoulli, ISSN 1350-7265, 05/2018, Volume 24, Issue 2, pp. 1463 - 1496
Journal Article
by Liang, RN and Liu, Z and Li, PS and Fan, P and Xu, L and Sun, XY and Peng, JH and Peng, XM and Zhang, MN
MEDICINE, ISSN 0025-7974, 09/2019, Volume 98, Issue 39, p. e16788
Background: The aim of this study was to observe the effect and safety of Heyan Kuntai Capsule (HYKT) on glucose and lipid metabolism in patients with... 
kuntai capsule | WOMEN | MEDICINE, GENERAL & INTERNAL | extension of curative effect | glucose and lipid metabolism | BERBERINE | insulin resistance | polycystic ovary syndrome | Usage | Care and treatment | Glycolipids | Stein-Leventhal syndrome | Patient outcomes | Physiological aspects | Medicine, Chinese | Lipid metabolism | Health aspects
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 11/2016, Volume 144, Issue 11, pp. 4613 - 4626
A complex manifold Y is said to have the interpolation property if a holomorphic map to Y from a subvariety S of a reduced Stein space X has a holomorphic extension to X if it has a continuous extension... 
Extension | Affine toric variety | Stein space | Stein manifold | Holomorphic map | MATHEMATICS | MATHEMATICS, APPLIED | extension | affine toric variety | holomorphic map | Mathematics - Complex Variables | Mathematics | Matematik
Journal Article
Humana.mente, 12/2019, Volume 12, Issue 36
Phenomenological approaches to empathy and intersubjectivity have overcome some critical and open issues of traditional representationalist accounts, placing... 
Phenomenology | Ecological | Intercorporeality | Empathy | Intersubjectivity | Edith Stein
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.